MAUDE Adverse Event Report: ARTHREX, INC. 4MM CURVED TORPEDO; SAW BLADE

ARTHREX, INC. 4MM CURVED TORPEDO; SAW BLADE
Model Number 4MM CURVED TORPEDO
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint allegation is confirmed based on photographic evidence of a fractured ar-8400ctd, curved torpedo, batch 15531033.Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors, such as excessive mechanical loading at the curve transition point.
 
Event or Problem Description
It was reported that during the meniscectomy, the device broke at the point where the straight section transitions into a curved section.The broken pieces were retrieved from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a different device.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
4MM CURVED TORPEDO
Common Device Name
SAW BLADE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24845168
Report Number1220246-2026-02152
Device Sequence Number5651643
Product Code GFA
UDI-Device Identifier00888867187801
UDI-Public(01)00888867187801(11)251114(17)301031(10)15531033
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4MM CURVED TORPEDO
Device Catalogue NumberAR-8400CTD
Device Lot Number15531033
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown